Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Superficial blood clot in arm, received injection in same arm. Will aspirin help?

Hi my name is XXXXX I think I have a superficial blood clot in my arm as I have just done some searches on my symptoms which match exactly what is happening for me. I recently had an injection in the same arm. I am away on holiday and cant get to my GP so was wondering if taking aspirin will help disperse the clot? I am managing pain with ibuprofin and will stat doing warm compresses soon. thankyou for your time.
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response

Thank you for the query.

I suggest you to leave it alone. Such blood under the skin is very common after an injections. Usually it does not need any medical attention and will go away in a few days changing color to green and yellow. Aspirine is a medicine which affects blood platelets so the blood does not creates clots. If you take an Aspirine, there is a possibility that the place of injection will start bleeding again. Warm compress can give same effect due to vessels widening.

Hope this will help.
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor